# SDR CALA2022010700039

- Difficulty date: January 5, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 73,991 hours, 26,245 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW VERTICAL PRESSURE DECK WEB CRACKED APPROX 2" BETWEEN LBL 40.00 AND LBL 45.64 --- SEE PHOTO,S COMPLIED WITH HFEC REF NDT PART 6 51-00-00 23. CRACK VERIFIED. REF SRM 57-10-10-2R4 STEP 4B. PERFORMED HFEC PER STEP 4C NO C/W SRM 57-10-10 2R4 STEP 4E HFEC ONLY. NO CRACK INDICATIONS CONFIRMED INSURANCE CUT PER 4E AND MATERIAL ID 2024-T3 BARE FOR CRACKS FOUND PRESENT. READY FOR INSURANCE CUT PER 4E. REPAIR PART. PO #6480381 IDT QC NEEDED TO VERIFY CRACK PHOTO ADDED VIEW FROM CABIN FLOOR STOP DRILLED CRACK ENDS AT .250 REF SRM 57-10-10-2R4 STEP 4B. COVERED UP ALL WIRES AND TUBING AS NEEDED FOR EWIZ IN L/H W/W CUT OUT CRACK REF SRM 57-10-10-2R4 STEP 4D. NEED TO DO HFEC PER PERFORMED INSURANCE CUT PER 4.E AND VERIFIED DOUBLER MATL. AS NEED HFEC PER STEP 4C AND L/H PRESSURE DECK WEB AREA STEP 4E 2024-T3 BARE .100" COMPOUND REF. SRM57-10-10-2R-4 REPAIR4 AND INITIATED A DIP TO MORE THAN 6,000 FLIGHT CYCLES OR 24 MONTHS AFTER INSTALLATION, REPLACE REPAIR WITH A PERMANENT REPAIR AS GIVEN IN REPAIR 3 NO WHICH EVER COMES FIRST. STOP DRILLED AND ROUTED OUT CRACK, INSTALLED CATAGORY C REPAIR DOUBLER, APPLIED VAPOR BARRIER SEALANT AND CORROSION INHIBITING TOMC APPROVED TO REPLACE REPAIR 4 WITH A PERMANENT REPAIR AS TOMC-APPROVAL FROM SC1ELBYC COMMENT GIVEN IN REPAIR 3 NO MORE THAN 6,000 FLIGHT CYCLES OR 24 MONTH AFTER INSTALLATION, WHICHEVER COMES FIRST IN REFERENCE WITH SRM 57-10-10-2R-4 OK TO INSTALL REPAIR PARTS C/W RII INSPECTION OF SRM 57-10-10-2R-4 RPR 4 STEPS 4H THROUGH VERIFIED AP
